# SDR WX0A2015040872508

- Difficulty date: April 2, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Engine: Pwa JT8D219
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 5930649508DC
- Part serial: 53244
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG UPPER COWL DAMAGED FROM APU EXHAUST.  R & R RT ENG UPPER COWL IAW AMM 71-10-03.
